MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CSF-FLOW CONTROL SHUNT KIT, ULTRA SMALL, MEDIUM PRESSURE; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY CSF-FLOW CONTROL SHUNT KIT, ULTRA SMALL, MEDIUM PRESSURE; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 22011 M
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was that the shunt failed to keep necessary pressure.The shunt was implanted on the right side in the kocher's point for combination dysfunction complex, occlusive hydrocephalus.The shunt was explanted and replaced with another device.
 
Additional Manufacturer Narrative
The returned device was patent.The valve met the requirements for leak and reflux testing.The valve did not meet the requirements of pressure flow and preimplantation testing.Biological debris was observed on the interior of the valve.The instructions for use cautions, ¿shunt obstruction may occur in any of the components of the shunt system.The system may become internally occluded due to tissue fragments, blood clots, tumor cell aggregates, bacterial colonization or other debris.¿ all valves are 100% tested at the time of manufacture.If information is provided in the future, a supplemental report will be issued.

Brand Name
CSF-FLOW CONTROL SHUNT KIT, ULTRA SMALL, MEDIUM PRESSURE
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key9305434
Report Number2021898-2019-00407
Device Sequence Number19359007
Product Code JXG
UDI-Device Identifier00643169467149
UDI-Public00643169467149
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K873247
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2022
Device Model Number22011 M
Device Catalogue Number22011 M
Device Lot NumberE34187
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date11/11/2019
Supplement Report FDA Received Date12/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age1 MO
Patient Weight3